International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 689-694

Flett's mean value theorem in topological vector spaces

Robert C. Powers, Thomas Riedel, and Prasanna K. Sahoo

Department of Mathematics, University of Louisville, Louisville 40292, KY, USA

Received 23 August 2000; Revised 22 February 2001

Copyright © 2001 Robert C. Powers et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove some generalizations of Flett's mean value theorem for a class of Gateaux differentiable functions f:XY, where X and Y are topological vector spaces.